| Model Number |
HS-002 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device is not available for return.
Event or Problem Description
Infutronix received a complaint from a patient: "the tubing came out the pump on the side the medication enters the pump" (proximal entry point).Device operator was a patient.Medication being infused was unknown.There was patient involvement, but no patient injury reported.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.